# SDR C2XA99C1029

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Missing
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED INSPECTION THE RIGHT ENGINE AND TRUSS ASSEMBLE WAS FOUND TO HAVE EXCESSIVE MOVEMENT.  THE ASSEMBLE WAS INSPECTED FURTHER AND WAS FOUND TO HAVE THE INBOARD UPPER TRUSS ATTACHMENT BOLT MISSING.  THE REPAIR OF ASSOCIATED CHAFE DAMAGE IS PENDING EVALUATION BY THE MANUFACTURE AND CONTINENTAL EXPRESS ENGINEERING DEPT.  (M)
